advertisement
Question
Posted by: TSO | 2010-11-05

Weight less

Was on nuristrate injection birth control and had to leave it because of frustating weight gain, now I have switched to Yasmin, will it help to maintain the projected weight loss or will it take time for me to revert to normal weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear TSO
The way in which individual women react to female hormone treatment (birth control pills and injections, hormone replacement therapy, etc) is a very individual reaction. Some women will gain weight and others will lose weight and each product can have different effects in the same patient. You will, therefore, have to give your body a chance to adjust to Yasmin to see how this birth control product affects your metabolism. The human body cannot be hurried and I think it can take quite a while for the new treatment to show an effect. In the meanwhile, use an energy-reduced, low-fat, high-fibre diet (click on 'DietnFood' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for 30 or more minutes a day to lose weight.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010-11-05

Dear TSO
The way in which individual women react to female hormone treatment (birth control pills and injections, hormone replacement therapy, etc) is a very individual reaction. Some women will gain weight and others will lose weight and each product can have different effects in the same patient. You will, therefore, have to give your body a chance to adjust to Yasmin to see how this birth control product affects your metabolism. The human body cannot be hurried and I think it can take quite a while for the new treatment to show an effect. In the meanwhile, use an energy-reduced, low-fat, high-fibre diet (click on 'DietnFood' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for 30 or more minutes a day to lose weight.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement